Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Digambar Singh

Bachelor of Naturopathy & Yogic Sciences (BNYS)

Yoga & Naturopathy Specialist, Pilani

7 Years Experience
Book Appointment
Call Doctor
Dr. Digambar Singh Bachelor of Naturopathy & Yogic Sciences (BNYS) Yoga & Naturopathy Specialist, Pilani
7 Years Experience
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them....more
My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them.
More about Dr. Digambar Singh
He has been a practicing Yoga & Naturopathy Specialist for 7 years. He has done Bachelor of Naturopathy & Yogic Sciences (BNYS) . Book an appointment online with Dr. Digambar Singh and consult privately on Lybrate.com.

Lybrate.com has a nexus of the most experienced Yoga & Naturopathy Specialists in India. You will find Yoga & Naturopathy Specialists with more than 40 years of experience on Lybrate.com. You can find Yoga & Naturopathy Specialists online in Pilani and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
Bachelor of Naturopathy & Yogic Sciences (BNYS) - Mahaveer medical college - 2011
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Digambar Singh

Pilani Hospital Birla

Pilani RajesthanPilani Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Digambar Singh

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Sir I want to loss my weight. Especially belly and waist. I am 30 yrs old and my height is 5.2 and weight is 75kgs. Please suggest any medicine. I am a computer operator and I am not having time to do exercise ?

Ph.D - Ayurveda, MD - Ayurveda
Ayurveda, Delhi
Sir I want to loss my weight. Especially belly and waist. I am 30 yrs old and my height is 5.2 and weight is 75kgs. P...
Weight reduction: regular yoga practices and reasonable exercises are vitally important but only these two will not lead to weight loss until following weight reducing specific diet and herbal supplements.
Submit FeedbackFeedback

I am male age 26 and I am suffering from migraine (partly headache) please help me how to recovery from this problem.

CCP, MBA, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Karnal
Migraine can be due to many reasons mainly improper diet, improper lifestyle or some medications. You need to correct lifestyle. Take light food, sleep early, exercise regularly, increase intake of cow ghee in diet and things will improve. Whenever it pains, start tea with 3 tsf cow ghee. Pain will reduce immediately.
Submit FeedbackFeedback

Hi im 18years female and 76kgs I have pcos also can I take senna leaves tea or garnica cambogia tablets for weight loss? Does these products contain sideeffects? Is it suitable for me pls do not. Suggest me to do exercise pls suggest me some effective sideeffects less tablets.

Vaidya Visharad
Sexologist, Narnaul
Hi im 18years female and 76kgs I have pcos also can I take senna leaves tea or garnica cambogia tablets for weight lo...
It would be ideal for you to replace your white polished rice with brown rice that is low in carbohydrates. • Brown rice is rich in fiber content and low in carbohydrates. • It will make you feel fuller for longer time and hence you will eat less all through the day. • It will also help in regulating body metabolism, bowel movement and is loaded with Vitamin B and E and magnesium.

I recently developed white patches on my lower lips and right ear lower part, three small spots on chest. Please give me a right solution for this.

Bachelor of Ayurvedic Medicines and Surgery(BAMS), Post Graduation Diploma in Emergency Medicines And Services(PGDEMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
I recently developed white patches on my lower lips and right ear lower part, three small spots on chest. Please give...
Hi there is very effective treatment of leucoderma in ayurveda...you have to take pranacharya shwet kushth har set(complete remedy for leucoderma)..it is very effective in leucoderma or vitiligo...result will be seen in 2 months...
Submit FeedbackFeedback

My weight and health is not growing according to my age my figure is not looking good I feel shameless what should I do.

Regd. Unani Medical Practitioner
Unani Specialist, Coimbatore
My weight and health is not growing according to my age my figure is not looking good I feel shameless what should I do.
Focus on healthy foods to gain weight. Eat foods that are loaded with vitamins, minerals, nutrients and calories. You can enrich foods with real nut butters, whole fat milk, avocado, whole wheat bread, vegetable oils, nuts, potatoes, eat more often. Increasing the amount of calories you eat each day will help to gain weight. Focus on eating each meal containing a protein then do regular exercise for fitness.
1 person found this helpful
Submit FeedbackFeedback

Hi doctor, Am 24 now weighing 55 kg with height of 5’8”. To build muscle and body I went to gym, used supplements, changed my diet many times. All the above were worked, I was slowly growing weight and muscle. Am satisfied with that pace. My usual diet to put on weight were: 1) Peanut butter with whole wheat bread 2) Bananas 3) Egg whites 4) Milk 5) Dry fruits 6) Whey protein (At times) etc. I have acne also. Along with growth in body, my acne is getting increased due to which I am suspending all the above practices. I could’t manage both ACNE & WEIGHT GAINING. Please help me out in this problem.

PGDHM, Bachelor of Ayurveda, Medicine & Surgery (BAMS)
Ayurveda, Jamnagar
Hi doctor,
Am 24 now weighing 55 kg with height of 5’8”. To build muscle and body I went to gym, used supplements, ch...
Hi lybrate-user, There are many reasons of acne. If you want to fading away acne, you have to strictly follow diet, yoga and medicine chart. Then Ayurveda helps you for weight gain and acne both. Avoid oily and spicy food. Away yourself from anger, stress, tension, excessive work etc. Good sleep also required. If have you any habits like excessive taking tea andcoffee, tobacco etc should be avoided. For further details you also online consulting for permanent solution.
2 people found this helpful
Submit FeedbackFeedback

Because of the sunny climate my forehead turned black and feeling burnt so please give me a proper guidance to clear that.

MD - Homeopathy, BHMS
Homeopath, Vadodara
Because of the sunny climate my forehead turned black and feeling burnt so please give me a proper guidance to clear ...
It will take time to clear.. but next time apply a good sunscreen lotion with spf 20 or more... and also cover your maximum skin while going out...
Submit FeedbackFeedback

I had a saviour headache only one side is coming. From morning to afternoon. Its coming once a year. What should I do. Give me better suggestion. It is my 4th standard onwards coming.

MD
Yoga & Naturopathy Specialist, Delhi
I had a saviour headache only one side is coming. From morning to afternoon. Its coming once a year. What should I do...
Apply hot fomentation and drink spinach juice every day for ten days and whenever you get the pain. It will go away in two three cycles. Sprinkle hot water on the fore head while bathing for one year.
Submit FeedbackFeedback

Using of kali Bron 30 and beriberis aquifolium Q for complexion improvement for long time will lead to any type of other health issue problem?

MD - Dermatology
Dermatologist, Pathanamthitta
Using of kali Bron 30 and beriberis aquifolium Q for complexion improvement for long time will lead to any type of ot...
It's better not to use it continuously without following up with your doctor.in the long run ,inadvertent use can give rebound darkening.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback
View All Feed